Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why am I feeling depressed even after taking anti depressants like riviotil and stalopin plus ?

hi l am 29 yrs my wt iz 59 my ht iz 4inch l hve cpsc autoism eating prolo, from the last 22 yrs i take tegritol600bt, levera1gmbt ,prolomet 100 l hve also depression and also take rivotil 5 bt, stalopin plus bt bt day by day l hve more depression give me sugession
Asked On : Sun, 7 Aug 2011
Answers:  3 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you need counselling with psychiatrist and take medicines regularly
counselling and medicines will surely help you
Answered: Mon, 22 Aug 2011
I find this answer helpful
  User's Response
hi welcome to HCM.actually these anti epileptic drugs are CNS depressants so may get depressed on prolonged discuss this with your physician ok
thank you
Answered: Mon, 8 Aug 2011
  User's Response
Hi Sumaira Wellcome toHCm
gone through your question. What you need is keep regular follow up with
your psychiatrist and at times psycho therapy with regular sitiing helps more than
drugs alone.
By Thanks

Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor